Q. Thank you for your website! I am so glad that I found it this morning. I suffer from insomnia and I wondered why. As it turns out I have been overstimulated by taking daily Acetyl L-carnitine (a whopping 750 mg) plus L-Carnosine 500 mg plus R Lipoic Acid 200 mg. I think I will stop taking any supplement for a week, maybe two.
A. Any one of these three, on its own, at these high amounts, can cause insomnia. Acetyl l-carnitine can, by itself, at over 250 mg, Carnosine over 200 mg, and Lipoic acid over 30 mg. Yes, it is no surprise that this combination, at such high dosages, is interfering with sleep.
Disclaimer: People should be taking the least amount of prescription drugs that provide adequate treatment, and
to regularly monitor and review what is being taken and how much. This applies to most supplements, too.
Please do not make any changes in your treatment without first discussing it with your health care provider.
Statements made, or products sold through this website, have not been evaluated by the United States Food
and Drug Administration. They are not intended to diagnose, treat, cure or prevent any disease.
Some articles contain affiliate links.